MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REAR TIP EXTENDER; PROSTHESIS, PENILE

BOSTON SCIENTIFIC CORPORATION REAR TIP EXTENDER; PROSTHESIS, PENILE
Model Number 72404330
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket/510(k) exceeded the character limit; the full numbers are: k090663, n970012.D2b: pro code (product code) exceeded the character limit; the full numbers are: fae, jcw.
 
Event or Problem Description
It was reported that during the preparation of an implantation of this inflatable penile prosthesis (ipp) stackable rtes were opened by the circulator and passed to the scrub technician, the packaging was not damaged prior to opening.The scrub tech prepped the ipp cylinders and dumped the rtes out onto the back table to attach them to the cylinders and noted a hair on one of the rtes.The hair was inside the packaging.As a result, the procedure was complete with another rte.The tech retained the contaminated rtes to show her manager, but no pictures were available.No patient complications reported.
 
Additional Manufacturer Narrative
G4: premarket/510(k) exceeded the character limit; the full numbers are: k090663, n970012.D2b: pro code (product code) exceeded the character limit; the full numbers are: fae, jcw.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of foreign material present in device was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
REAR TIP EXTENDER
Common Device Name
PROSTHESIS, PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23922901
Report Number2124215-2025-93536
Device Sequence Number9152497
Product Code N/A
UDI-Device Identifier00878953004112
UDI-Public(01)00878953004112(17)300929(10)1100805875
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72404330
Device Catalogue Number72404330
Device Lot Number1100805875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale